MathSciNet Relay Station
MathSciNet bibliographic data
MR2764518 68T45 (68U10 94A08)
Saragih, Jason M.; Lucey, Simon; Cohn, Jeffrey F. Deformable model fitting by regularized landmark mean-shift. Int. J. Comput. Vis. 91 (2011), no. 2, 200–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement